Inhomogeneous quadratic congruences

Baier, S. and Browning, T. D. (2012) Inhomogeneous quadratic congruences. Functiones Et Approximatio, 47 (2). pp. 267-286.

Full text not available from this repository.


For given positive integers $a,b,q$ we investigate the density of solutions $(x,y)\in \mathbb{Z}^2$ to congruences $ax+by^2\equiv 0 \bmod{q}$.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Number Theory, Ergodic Theory and Dynamical Systems (former - to 2013)
Faculty of Science > Research Groups > Number Theory (former - to 2017)
Related URLs:
Depositing User: Pure Connector
Date Deposited: 07 Sep 2013 05:13
Last Modified: 09 Nov 2022 11:30
DOI: 10.7169/facm/2012.47.2.9

Actions (login required)

View Item View Item